Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikey23

question for anyone who has went through a course of accutane.should i quit accutane because of hairloss?

Recommended Posts

i'm about 3 months in and noticing some thinning in hairline ,its really scaring me so thinking about quiting ,i still got 3 months left and i dont know how much worse its gonna get ,what would be the best thing to do- get off or stay on?hair should start coming back once u get off ,right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×